Alert archive / Florida / Flash Flood Warnings in 2004
Flash Flood Warning 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Aug 12, 2004, 11:12 AM EDT for Jefferson County, Lafayette County, Taylor County, Florida. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2004, 11:12 AM EDT (15:12 UTC)
- Expired
- Aug 12, 2004, 3:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Jefferson County, FL, Lafayette County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 85 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1178 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KTAE 121520
FFWTLH
FLC065-067-123-121915-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1112 AM EDT THU AUG 12 2004
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN JEFFERSON COUNTY IN FLORIDA
LAFAYETTE COUNTY IN FLORIDA
THIS INCLUDES MAYO
TAYLOR COUNTY IN FLORIDA
THIS INCLUDES PERRY
* UNTIL 315 PM EDT
* AT 1107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE GULF OF MEXICO AS TROPICAL STORM BONNIE
APPROACHES THE BIG BEND AREA. RAIN RATES OF 6 INCHES PER HOUR OR
HIGHER WILL REACH THE COAST WITHIN TWO HOURS. EXCESSIVE RUNOFF WILL
CAUSE RAPID FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND
UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS WILL FLOOD.
* RESIDENTS IN FLOOD PRONE AREAS SHOULD MONITOR FLOOD CONDITIONS
AND BE PREPARED TO MOVE TO HIGHER GROUND SHOULD FLOOD WATERS
THREATEN. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS.
* DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED.
LAT...LON 3026 8330 3013 8326 2986 8292 2986 8340
2968 8346 3011 8407 3032 8407 3030 8378
3026 8352
$$
52-LANIERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 9:15 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 12, 9:15 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 AM EDT THU AUG 12 2004
..TORNADO WATCH #742 ISSUED UNTIL 2 PM EDT (1 PM CDT) FOR FL BIG
BEND..SW/CNTRL GA AND EASTERN PANHANDLE COUNTIES OF
BAY...GULF...CALHOUN AND JACKSON...
.DISCUSSION...WITH TS BONNIE LOCATED ABOUT 85 SSW OF PANAMA
CITY...LATEST RECON DATA SHOWS 35-40 KT WINDS IN NEARBY BUOY IN E
QUAD. LATEST WIND DATA FROM EVX/TLH SHOWS INCREASING LOW TO MID LVL
FLOW. SHEAR LIKELY TO INCREASE THRU MORNING AS CENTER APPROACHES
COAST. GIVEN HIGH DEW POINTS AND SATURATED LO LEVELS..ISOLD TORNADOS
POSSIBLE ESPECIALLY CLOSE TO CENTER WHERE STRONGEST WINDS/SHEAR
EXPECTED. AS BONNIE MOVES ONSHORE AND ACCELERATES INLAND OVER NRN
BIG BEND/SRN GA WILL INTERACT WITH INFLU OF COLD FRONT INCREASING
LIFT AND SHEAR AND CHANCES FOR SEVERE TSTMS EVEN WELL AWAY FROM
CENTER.
REGARDING BONNIE AT THE MOMENT...BAND OF CONVECTION CONTS TO MOVE
WELL AWAY FROM WEAKENING CENTER AS SYSTEM CONTS TO BE INCREASINGLY
SHEARED. LEADING BANDS ALREADY OVER APALACH BAY AND MOVG INLAND.
WITH INCREASING SWLY FLOW UNDER INFLU OF DEEP CENTRAL CONUS
TROF...BONNIE CONTS TO ACCELERATE NEWD ON E SIDE OF TROF AND MAY
COME ONSHORE SLIGHTLY FURTHER EWD THAN PREV EXPECTED AND INTERACT
WITH LAND GENERATING INCREASG SHEAR. LATEST TRACK HAS BONNIE MAKING
LANDFALL BETWEEN ST GEORGE AND APALACHICOLA BETWEEN MIDDAY AND 1 PM
WITH FORECAST WINDS 40-45KT/G50-55KT. GIVEN ABOVE FORECAST DECISION
WILL MAINLY INVOLVE DOWNGRADING TS WARNING W OF APALACHICOLA RIVER.
HEAVY RAIN IN BANDS REMAINS MAIN CONCERN. LOCALIZED FLOODING ACROSS
AREA ALREADY SATURATED IN MANY SPOTS ALSO A CONCERN.
HURRICANE CHARLEY CONTS TO STRENGTHEN INTO POSSIBLE CAT 2 THIS
EVENING AS IT APPROACHES WRN CUBA AND THEN REACH U.S LATE FRI AFTN
OR EVENING. WE ARE CLOSELY MONITORING ITS PROGRESS. AFTERNOON AFD
WILL PROVIDE MORE DETAILS.
FORECAST UPDATES AS NECESSARY.
&&
.MARINE...UPDATED CWF FOR TORNADO WATCH. OTHERWISE WILL MONITOR AND
MAY DOWNGRADE WINDS AND/OR SEAS LATER.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH UNTIL MIDNIGHT ALL ZONES.
GA...FLOOD WATCH THROUGH UNTIL MIDNIGHT ALL ZONES.
FL.. HURRICANE WARNING COASTAL COUNTIES FROM AL/FL BORDER E TO
SUWANNEE RIVER INCLUDING FLZ 08-12-14-15-18-27-28-34.
INLAND TROPICAL STORM WIND WARNING FOR INLAND COUNTIES
INCLUDING FLZ07-09>11-13-16-17-19-26-29.
FLOOD WATCH THROUGH UNTIL MIDNIGHT ALL ZONES.
&&
BLOCK
.PREV DISCUSSION...
250 AM EDT THU AUG 12 2004
.SYNOPSIS...TS BONNIE IS NOT LOOKING TOO HEALTHY. ALL OF THE DEEP
CONVECTION APPEARS TO BE ON THE E SIDE OF THE SYSTEM. IT IS NOW
COMING UNDER INCREASING SHEAR AS IT IS PICKED UP BY THE HUGE LONG
WAVE TROUGH THAT IS DOMINATING ERN N AMERICA. THE LATEST TPC
ADVISORY INDICATES A WEAKENED SYSTEM. HURRICANE WARNINGS MAY BE
DOWNGRADED TO TS WARNINGS WITH THE NEXT FULL ADVISORY. HURRICANE
CHARLEY ON THE OTHER HAND CONTINUES TO STRENGTHEN. THE BAD NEWS HERE
IS THAT CHARLEY HAS YET TO SHOW ANY SIGNS OF RECURVATURE. THE
FURTHER W IT GETS BEFORE IT DOES SO, THE BETTER THE CHANCE THAT IT
WILL HAVE A NEGATIVE IMPACT ON OUR FORECAST AREA.
&&
.SHORT TERM...TODAY THROUGH SAT.
THE LATEST ADVISORY ON BONNIE BRINGS TS FORCE WINDS TO THE COAST
BETWEEN CAPE SAN BLAS AND PANAMA CITY BY 14Z WITH LANDFALL NEAR
TYNDALL AFB AROUND 17Z. THE MAIN IMPACT ON THE FORECAST AREA AS A
WHOLE CONTINUES TO BE THE FLOODING POTENTIAL. WE WILL BE EXTENDING
OUR FLOOD WATCH UNTIL MIDNIGHT TO ACCOUNT FOR BONNIE. TS CHARLEY
WILL BE PASSING LARGELY TO OUR E PER THE LATEST ADVISORY. WE ARE
THEREFORE DEFERRING ANY DECISION ON EXTENDING THE WATCH FOR OUR ERN
ZONES INTO FRI, AT LEAST UNTIL THE NEXT TPC CONFERENCE CALL. ANY
DRYING BEHIND BONNIE WILL BE HALTED ACROSS OUR WRN ZONES AS TS
CHARLEY RAPIDLY APPROACHES THE W COAST OF FL FROM THE S. THEREFORE,
WE WILL HAVE AN APPRECIABLE E TO W POP GRADIENT OVER THE AREA ON FRI
AND FRI NIGHT. EVEN ON SAT...THE ETA SHOWS DEEP LAYER MOISTURE AND
LIFT OVER OUR SERN ZONES, SO A NW TO SE POP GRADIENT WAS USED IN THE
FORECAST GRIDS. WENT BELOW MOS TEMPS FOR TODAY DUE TO ABUNDANT RAINS.
.LONG TERM...SAT NIGHT THROUGH WED.
DID NOT REALLY LOOK INTO THESE PERIODS DUE TO FOCUS ON THE SHORT
TERM.
&&
.MARINE...HAD TO DELAY THE RAMP UP IN SEAS FOR THIS MORNING.
HOWEVER, THE BUOYS ARE FINALLY STARTING TO RESPOND WITH SEAS INCHING
UPWARD. THE ERN LEG COMES UNDER THE INFLUENCE OF CHARLEY ON FRI
AFTERNOON AND EVENING. HOWEVER, SINCE THE FLOW WILL BE N TO NW, THE
HIGHER SEAS WILL BE OFFSHORE.
&&
.FIRE WEATHER...NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TLH 82 71 84 70 / 90 50 50 40
PFN 82 73 85 71 / 90 40 40 30
DHN 81 69 83 66 / 90 40 30 30
ABY 83 71 84 69 / 90 50 40 40
VLD 84 72 84 71 / 90 60 60 50
CTY 86 74 85 72 / 80 60 70 70
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH UNTIL MIDNIGHT ALL ZONES.
GA...FLOOD WATCH THROUGH UNTIL MIDNIGHT ALL ZONES.
FL.. HURRICANE WARNING COASTAL COUNTIES FROM AL/FL BORDER E TO
SUWANNEE RIVER INCLUDING FLZ 08-12-14-15-18-27-28-34.
INLAND TROPICAL STORM WIND WARNING FOR INLAND COUNTIES
INCLUDING FLZ07-09>11-13-16-17-19-26-29.
FLOOD WATCH THROUGH UNTIL MIDNIGHT ALL ZONES.
&&
WOOL/18Hazardous weather outlook, Aug 12, 9:15 AM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 915 AM EDT THU AUG 12 2004 ...A TROPICAL STORM WARNING IS IN EFFECT FOR THE FLORIDA GULF COAST FROM THE ALABAMA BORDER EAST TO THE MOUTH OF THE SUWANNEE RIVER... ...AN INLAND TROPICAL STORM WIND WARNING IS IN EFFECT FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND... ...A FLOOD WATCH IS IN EFFECT THROUGH MIDNIGHT FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA AND THE FLORIDA PANHANDLE AND BIG BEND... ...A TORNADO WATCH IS IN EFFECT FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PORTIONS OF THE PANHANDLE UNTIL 200 PM... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-131000- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- 524 AM EDT THU AUG 12 2004 UPDATED FOR TORNADO WATCH. THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE CENTER OF TROPICAL STORM BONNIE IS NOW EXPECTED TO REACH THE GULF COAST OF THE FLORIDA PANHANDLE AROUND NOON TIME...WITH A LANDFALL EXPECTED NEAR OR JUST TO THE EAST OF PANAMA CITY BEACH. THE STORM WILL THEN MOVE NORTHEAST ACROSS THE EASTERN PANHANDLE INTO SOUTHWEST GEORGIA DURING THE AFTERNOON. TROPICAL STORM FORCE WINDS WILL ENTER THE COASTAL WATERS EARLY THIS MORNING...AND THEN ARE EXPECTED TO REACH COASTAL SECTIONS OF THE EASTERN FLORIDA PANHANDLE BY AROUND 10 AM CDT. THESE WINDS WILL SPREAD FURTHER INLAND THROUGH THE AFTERNOON AS BONNIE ACCELERATES NORTHEAST. ALTHOUGH SUSTAINED TROPICAL STORM FORCE WINDS ARE NOT EXPECTED FOR SOUTHEAST ALABAMA OR SOUTHWEST AND SOUTH CENTRAL GEORGIA...GUSTS TO TROPICAL STORM FORCE ARE CERTAINLY POSSIBLE. THERE IS ALSO A SLIGHT RISK OF TORNADOES TODAY AS BONNIE MAKES LANDFALL...A TORNADO WATCH HAS BEEN ISSUED FOR THE FLORIDA IN THE BIG BEND AND GEORGIA. STORM SURGE OF 1 TO 3 FEET ABOVE NORMAL TIDE LEVELS IS EXPECTED ALONG THE GULF COAST NEAR AND TO THE EAST OF WHERE THE CENTER MAKES LANDFALL. A STORM SURGE OF 3 TO 4 FEET ABOVE NORMAL IS STILL POSSIBLE IN THE BAYS. SEAS OVER THE GULF COASTAL WATERS ARE EXPECTED TO INCREASE TO 10 TO 12 FEET TODAY...ESPECIALLY TO THE WEST OF APALACHICOLA. THIS WILL RESULT IN VERY ROUGH SURF ALONG THE PANHANDLE AND WESTERN FLORIDA BIG BEND COAST...AND SMALL CRAFT SHOULD REMAIN IN PORT. TROPICAL STORM BONNIE WILL PRODUCE LOCALLY HEAVY RAINS...WHICH WILL BE AIDED BY CONVECTION FROM THE APPROACHING COLD FRONT. ANY ADDITIONAL HEAVY RAINFALL WILL EXACERBATE THE FLOODING POTENTIAL... AS SATURATED GROUND CONDITIONS EXIST IN MANY AREAS DUE TO RECENT HEAVY RAINS. WIDESPREAD 4 TO 6 INCH RAINFALL TOTALS WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED. THIS WOULD CAUSE WIDESPREAD FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. CONDITIONS WILL IMPROVE QUICKLY TONIGHT AS BONNIE MOVES AWAY FROM THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE LATEST ADVISORY ON HURRICANE CHARLEY HAS THE SYSTEM MAKING LANDFALL DOWN THE COAST NEAR SAINT PETE BEACH FRIDAY AFTERNOON. THUS...OUR FORECAST AREA WOULD BE ON THE WEAK SIDE OF THE SYSTEM WITH MINIMAL IMPACT. STILL...TROPICAL STORM FORCE WINDS WILL GET CLOSE TO OUR EASTERN MOST GULF COASTAL WATERS. IT SHOULD BE NOTED THAT JUST A SLIGHT WESTWARD DEVIATION IN THE FORECAST TRACK WOULD BRING THE SYSTEM INTO THE APALACHEE BAY. A HURRICANE IN THE APALACHEE BAY WOULD CAUSE CONSIDERABLE STORM SURGE AND WIND DAMAGE...ALONG WITH FLOODING RAINS. ALL INTERESTS IN THE FLORIDA BIG BEND ARE ENCOURAGED TO MONITOR THE PROGRESS OF HURRICANE CHARLEY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION IS REQUESTED TODAY. .RIP CURRENTS... THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE AND BIG BEND BEACHES DUE TO TROPICAL STORM BONNIE. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT. ALWAYS HEED THE ADVICE OF THE BEACH PATROL AND LOCAL OFFICIALS. WATCH YOUR CHILDREN. BE ESPECIALLY CAUTIOUS NEAR PIERS...JETTIES...AND UNGUARDED BEACHES. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. WOOL/BOLINSKI
In the hours before
Special weather statement, Aug 12, 9:00 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 900 AM EDT THU AUG 12 2004 FLZ011>019-026>029-034-GAZ120>131-142>148-155>161-121800- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COLQUITT GA-COOK GA-DECATUR GA-DIXIE FL- DOUGHERTY GA-EARLY GA-FRANKLIN FL-GADSDEN FL-GRADY GA-GULF FL- IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-LANIER GA-LEE GA- LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-MITCHELL GA- QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-THOMAS GA- TIFT GA-TURNER GA-WAKULLA FL-WORTH GA- 900 AM EDT THU AUG 12 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH AS TROPICAL STORM BONNIE MAKE LANDFALL FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PORTIONS OF THE FLORIDA PANHANDLE...EFFECTIVE UNTIL 200 PM EDT THURSDAY AFTERNOON(100 PM CDT THURSDAY AFTERNOON). THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN FLORIDA...BAY...JACKSON...CALHOUN...GULF...GADSDEN...LIBERTY ...FRANKLIN...LEON...WAKULLA...JEFFERSON...MADISON...TAYLOR... DIXIE...AND LAFAYETTE. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 10-BOLINSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 12:43 PM EDT | Flash Flood Warning | TAE | Dixie | 32 min |
| Aug 12, 1:09 PM EDT | Flash Flood Warning | TAE | Dixie | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.